Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small red dots on legs, turned larger, black scabs. Prescribed keflax, hives on arms, thighs. Causes?

Two weeks ago on both legs between the knee and ankle , hundreds of what looked like mosquito bites appeared , but was not iching, these then turned larger and then black scabs appeared. My Dr prescribed antibiotics Keflax , two days latter I broke out in hives on my arms and thighs. My Dr then prescribed Predinsone 20mg/day, some of the rashes have gone away but new ones have appeared. I have taken myself off oft the antibiotics. Now today a new round of the tiny red mosquito type spots have appeared on my upper legs. Any idea what this may be?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM
Greetings of the day
Get complete blood count done to know your platelet count. Low platelet count because of various reason could be the cause of it.
Get back to me after the result.
Take good care
Answered: Mon, 23 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor